U.S. doctors online nowAsk doctors free
NC
A 18-year-old male asked:

i have a painful spot on my bottom left gum.my jaw and lymph nodes swollen. isnt like a blister,big swollen lump.mouth cancer? or wisdom teeth pain?:(

3 doctor answers11 doctors weighed in
Dr. Paul Grin
Pain Management 36 years experience
Dental abscess: Dental abscess infection may spread to the face, brain or neck. Direct spread from a dental source can account for up to 10% of brain abscesses. See your dentist for a preventive treatment. Take care.
Dr. Cynthia Archer
Internal Medicine 19 years experience
If the lesion is painful, the likelihood of cancer is low. Cancer typically is not painful, and usually does not crop up suddenly. If your pain is every severe or if you get sick with fever, vomiting, and are unable to eat consider urgent evaluation or an ER visit.
Jul 13, 2014
Dr. Arnold Malerman
Orthodontics 53 years experience
So many: There are so many possibilities it would take more room than the 400 characters allocated to list them all. You can't diagnose over the internet, you need to be physically examined and perhaps x-rayed. Please call your Dentist now and schedule an examination ASAP. At 18 if you don't drink or do drugs, chances of cancer small. Chances of wisdom tooth involvement more likely.
Dr. Louis Gallia
Oral and Maxillofacial Surgery 45 years experience
Exam: Could be a number of things. See oral surgeon or ENT doc for assessment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

My son is 6 months old now, and I am having some serious lower back pain. Could it be my hips are adjusting?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Back pains: The word "serious" calls for need for assessment by an orthopedic specialist for diagnosis & recommendations.
LA
A 19-year-old female asked:

I have puss on tonceles and large bumps on back of tongue and throat but don't hurt. Do u know what could be wrong?

2 doctor answers6 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably normal: If you do not have pain and no fever then this may be normal. All of our tongues have bumps on the back of them and just maybe you never noticed them. The tonsils can collect debris and dead cells that slough off and these can collect as small white plugs in the tonsil itself. If there is no pain it is unlikely that you have an infection.
Canada
A 45-year-old female asked:

I am 45 with 3 failed ivfs, 5 yrs ago. Benign ovar. Cyst removed then. Last period jul 10. Hcg 464 (20 dpo) & 843 (22.5 dpo) mild cramp, no bleed, ache 1 side. Ectopic, cancer, menopause?

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Seems ok: Is DPO days post ovulation? If so, your HCG roughly doubled in 48 hours...That is a good textbook rise! a mild cramp is common, and no bleeding is always good. Seems to me you are pregnant! no indication of ectopic, no reason to think cancer (hcg producing cancers are typically seen in much younger women ie teens and 20's) and menopause doesn't give you rising hcg. So for now, congrats and luck!
A 28-year-old member asked:

I had a headcold that got worse in 2 days, im now vomiting, diahreoa, dizzy, and ache all over what could it be?

1 doctor answer2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
The flu?: The symptoms indicate your body is fighting off some nasty infection. Serious and treatable infections need to be excluded. If none found, most likely it is viral flu.
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.